Translator Disclaimer
2004 Boundary-control problems with convex cost and dynamic programming in infinite dimension. I. The maximum principle
Silvia Faggian
Differential Integral Equations 17(9-10): 1149-1174 (2004).

Abstract

This is the first of two papers on boundary optimal control problems with linear state equation and convex cost arising from boundary control of PDEs and the associated Hamilton--Jacobi--Bellman equation. In this paper we study necessary and sufficient conditions of optimality (Pontryagin maximum principle), and study the properties of a family of approximating problems that will be useful both in this paper and in the sequel. In the second paper we will apply dynamic programming to show that the value function of the problem is a solution of an integral version of the HJB equation, and moreover that it is the pointwise limit of classical solutions of approximating equations.

Citation

Download Citation

Silvia Faggian. "Boundary-control problems with convex cost and dynamic programming in infinite dimension. I. The maximum principle." Differential Integral Equations 17 (9-10) 1149 - 1174, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.49008
MathSciNet: MR2082463

Subjects:
Primary: 49K15
Secondary: 35B37, 35K20, 35K90, 49K27

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.17 • No. 9-10 • 2004
Back to Top